# SDR SWIA200617382

- Difficulty date: November 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 18,264 hours, 27,496 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD WHEEL WELL DOOR OPENED INFLIGHT WITH LANDING GEAR RETRACTED.INSPECTED DOOR LATCH FOR INTEGRITY AND APPLIED POWER TO DOORS WITH NO DEFECTS NOTED.   DOOR IS SECURE IAW EMB 120 MM 22-10-00.  UNABLE TO DUPLICATE.
